메뉴 건너뛰기




Volumn 284, Issue 2, 1997, Pages 425-438

Local Lagrangian approximations for the evolution of the density distribution function in large-scale structure

Author keywords

Cosmology: theory; Large scale structure of Universe

Indexed keywords

DISTRIBUTION FUNCTIONS; GAUSSIAN DISTRIBUTION; MAPPING; PERTURBATION TECHNIQUES;

EID: 0001290953     PISSN: 00358711     EISSN: None     Source Type: Journal    
DOI: 10.1093/mnras/284.2.425     Document Type: Article
Times cited : (29)

References (28)
  • 2
  • 8
    • 0000606987 scopus 로고
    • Fry J. N., 1984, ApJ, 279, 499
    • (1984) ApJ , vol.279 , pp. 499
    • Fry, J.N.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.